Hello, after 1 year and 8 months on Tasigna 600 mg my last PCR was 0,019,this its good so far, butt i am confrunting with some side effects like constipation, bloating, some gastro reflux, insomnia, tinitus( the reason i switch from imatinib, but now its less noisier, acceptable ), ok i manage this so farr, butt i have a prostate inflamation(of unknown origin after all the test) which i have treatet with succes a few times, butt always come back, first i was thinking it appeared from sitting on the chair to much, then maybe infection or weight lifting, with time i eliminated all the posibilty, now i suspect tasigna its the cause,can by that?? i dont fiind nothing on the internet...
You are here
Tasigna side effects, please advise
I have had tinnitus on both nilotinib and dasatinib. It was quite bad early on the dasatinib but has come down after a dose reduction. I can live with it at the current level. I also have insomnia problems. I'm not sure how much of that is stress. My gut did not like the nilotinib. I worked out a careful schedule of what I could eat and when, and included Rolaids midday when it would not interfere with the nilotinib. Any foods likely to upset my gut I ate at lunch when I could take the Rolaids.